# SDR HEEA968416

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9190Y
- Make and model: Bolkms BO105S
- Aircraft serial: S669
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOWER REPORTED INTERMITTENT OPERATION. FOUND POWER OUT LOW, PERFORMED PRELIMINARY INSPECTION.  FOUND FUSE F401 BLOWS WHEN UNIT IS TURNED ON.  REPLACED V101 CAVITY TUBE V301 PHOTOCELL, ALSO REPLACED R477 RESISTOR.  TROUBLESHOT UNIT, FOUND SWITCH BOARD BEING SHORTED BY LOCKING MECHANISM.REALIGNED SWITCH BOARD AND REPLACED F401 FUSE.  REPAIRED.  PLACED IN FREEZER, HEATED AND VIBRATED.  BENCH CHECK GOOD.
